Jun M. Liu
Jun M. Liu
Verified email at georgiasouthern.edu
Title
Cited by
Cited by
Year
A semi‐parametric time series approach in modeling hourly electricity loads
JM Liu, R Chen, LM Liu, JL Harris
Journal of Forecasting 25 (8), 537-559, 2006
342006
Nonparametric transfer function models
JM Liu, R Chen, Q Yao
Journal of econometrics 157 (1), 151-164, 2010
292010
Nonlinear time series modeling using spline-based nonparametric models
JM Liu
Proceedings of the 15th American Conference on Applied Mathematics (AMATH), 2009
22009
The system can't perform the operation now. Try again later.
Articles 1–3